# SDR DALA2020030701693

- Difficulty date: March 4, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 66,679 hours, 52,508 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE ATTACH LATCH @0800 POSITION LOOSE AND WORN. REPLACED TAILCONE ATTACH LATCH AT 0800 POSITION PER MD88 AMM 53-53 NEEDS ADJUSTMENT AT TAILCONE INST.(481754) TAILCONE LATCH ADJUSTED OPS NML. (LP1519811)
